# SDR U2RA201504080001

- Difficulty date: April 8, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 87,115 hours, 12,681 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Filter
- Condition: Defective
- Location: Anti-Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EICAS, GEAR PAGE, INDICATES NO BRAKING ON RT WING & BODY MAIN GEAR.  BRAKING NOT NORMAL.  REPLACED RT ANTISKID MODULE FILTERS IAW AMM 32-41-03.  PERFORMED FUNCTIONAL TEST OF BRAKING SYS USING HYD SYS 1, 2 & 4 BRAKE PRESSURES 31OOPSI.  PERFORMED CABLE RIGGING & TENSION CHECKS.  BRAKING SYS CHECKED GOOD IAW AMM 32-41-00.
